Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a rash that itches constantly that started on

Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 5969 Questions

default
Posted on Sat, 23 Feb 2019 in General Health
Question: I have a rash that itches constantly that started on left side of the back of my head several months ago. It spread to back of my neck and now spreading to right side. My abdomen itches and my left lower leg. I wake up at night many times to scratch.
default
Follow up: Dr. Dorina Gurabardhi 0 minute later
I have a rash that itches constantly that started on left side of the back of my head several months ago. It spread to back of my neck and now spreading to right side. My abdomen itches and my left lower leg. I wake up at night many times to scratch.
doctor
Answered by Dr. Dorina Gurabardhi 32 minutes later
Brief Answer:
Probably atopic dermatitis or eczema,kindly more details are needed.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I understand your concern.

Your symptoms seem to be related to eczema.

A photo would be very helpful through the diagnosis.

Other details that I may need are:

What products do you use on your skin and have you changed them lately?

Have Benadryl been effective in relieving the symptoms?

Have your symptoms been continuous or occasional?

Meanwhile, I recommend using hydrocortisone cream for local application.

I also recommend to continue using Benadryl to relieve the itchiness.

I suggest you to use a gentle soap without perfumes and do cool showers for relief.

I will be waiting for your response for further evaluation and treatment.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
doctor
Answered by Dr. Dorina Gurabardhi 0 minute later
Brief Answer:
Probably atopic dermatitis or eczema,kindly more details are needed.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I understand your concern.

Your symptoms seem to be related to eczema.

A photo would be very helpful through the diagnosis.

Other details that I may need are:

What products do you use on your skin and have you changed them lately?

Have Benadryl been effective in relieving the symptoms?

Have your symptoms been continuous or occasional?

Meanwhile, I recommend using hydrocortisone cream for local application.

I also recommend to continue using Benadryl to relieve the itchiness.

I suggest you to use a gentle soap without perfumes and do cool showers for relief.

I will be waiting for your response for further evaluation and treatment.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on